MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNW0T3
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Non-healthcare professional during surgery reported that lens was inserted in patient eye and they have noticed a dot in the middle of the lens.Subsequently the lens was removed during initial procedure and it was completed on same day without any harm to the patient.Additional information has been requested.

Brand Name
CLAREON TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21992847
Report Number1119421-2025-01334
Device Sequence Number4287732
Product Code MJP
UDI-Device Identifier00380652409742
UDI-Public(01)00380652409742(17)260621(11)220623(10)15439342
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2026
Device Model NumberCNW0T3
Device Lot Number15439342
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/09/2025
Date Device Manufactured06/23/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLAREON MONARCH IV IOL DELIVERY SYSTEM, INJECTOR; MONARCH II LOADING FORCEPS; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; UNKNOWN VISCOELASTIC
Patient Age62 YR
Patient SexFemale